Autors: Kolev, L., Petrakieva, S. F., Mladenov, V. M.
Title: Interval criterion for stability analysis of discrete-time nonlinear systems with partial state saturation nonlinearities
Keywords: Robust stability analysis, outer bounds on eigenvalues of in

Abstract: A generalization of sufficient conditions for global asymptotic stability of the equilibrium of discrete-time nonlinear systems with saturation nonlinearities on part of the states in the case of interval uncertainties is considered. When using quadratic form Lyapunov functions, sufficient conditions based on the positive definite interval matrices are presented. In order to check this, a recently proposed method for determining the outer bounds of eigenvalues ranges is used. A numerical example illustrating the applicability of the method suggested is solved in the end of the paper.



    Facta universitatis-series: Electronics and Energetics, vol. 19, issue 2, pp. 271-286, 2006, Serbia, Facta universitatis - series: Electronics and Energetics, DOI 10.2298/FUEE0602271K

    Цитирания (Citation/s):
    1. Li, L., Lin, P. and Zhang, J., 2022. Event-Triggered Asynchronous Filter of Positive Switched Systems with State Saturation. Mathematical Problems in Engineering, 2022., pp. 1-24, ISSN 1024123X, DOI 10.1155/2022/7276646 (Web of Science, Scopus) SJR 0.327, IF 1.393 - 2022 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в реферирано издание, индексирана в Google Scholar